# SDR 2018FA0000113

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: General aviation
- Aircraft: N700MM
- Make and model: Epic EPIC LT
- Aircraft serial: 010
- Aircraft time: 1,692 hours
- Engine: Pwa PT6A67A
- Engine time: 2,979 hours, 2,363 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 010815P2
- Part serial: 00108160621757
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A FAILURE OF THE PITCH TRIM ACTUATION IN FLIGHT AFTER THE AUTOPILOT AUTO TRIMMED THE PITCH TO A FULL NOSE DOWN POSITION.
